# SDR DALA1021040628

- Difficulty date: August 29, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 75,614 hours, 36,915 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE MID LAVATORY AREA EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPAIRED THE PATH LIGHT WIRING. OPS CHECK WAS GOOD.
